Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

History of angioplasty. Taking Aspirin and Lisinopril. Weakness, bloating after eating. Can you help?

hi doctor my dad is 47 yrs old and he had angioplasty done on june 6 2012. he is on aspirin , plavix, lisinopril , concor and crestor medications. it is his 6th month going on post angio. he has started feeling some kind of weakness which is only in the afternoon when he sleeps. he also complains of bloating feeling when consuming any food even a biscuit. pls can u help me out wtih this. thanks
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Welcome to HCM ,
first thing is your father has to continue above medicine and it should not be stopped ,
regarding present problem adopt healthy food habit ,
few tips are ,
eat small amount with more frequent times ,
avoid fatty ,fried food ,
avoid talking whle taking food ,
take less amount of pulses ,
take more blend diet ,
avoid refined sugar diet ,
do not sleep immediately after food ,
avoid spicy food , avoid carbonated drink ,
change time of aspirin from afternoon to night ,
say big NO to any addiction ,
take proper sleep ,,and rest ,
if symptoms persist consult family physician and follow his advice
take care
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor